# SDR SWAA2016120910348

- Difficulty date: November 28, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 56,928 hours, 33,196 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 42.  REPAIRED WEB IAW SRM.
